If you're flaring, it could be that. I don't see you on rectal meds...could be helpful.
By "tummy"...do you mean right under your ribs or left side or right side...can you explain exactly where you're getting the intense pains? It's good that they go away....means things are "moving" in there....
It could also be the probiotic....or if you've been taking it for a while, then maybe not....you could try taking them all at bedtime on an empty stomach...works for me.
You could try taking digestive enzymes....although some can cause more gas than others..trial and error.
Have you had those symptoms since immediately starting the Colazal?
Maybe you could take the Colazal 2x daily instead of 3x?
Where is your UC limited to?
Are you taking any other supplements.....are you ingesting milk products such as yogurt?
You could ask your doc for a prescription of antispasmodics....I use dicyclomine (Bentylol/Bentyl)...even 10mg will help you a LOT!!
When you get the pains, if you're able to lie down, you could do a bit of a tummy massage starting at the lower right quadrant, up to the transverse, across and then down the descending. It helps me.
A microwavable heat bag is helpful too.